Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 19, 2015, 1:21 AM EDT for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 1:21 AM EDT (05:21 UTC)
- Expired
- Jun 19, 2015, 2:30 AM EDT
- In force
- 69 min
- Issued by
- NWS State College, PA
Counties Adams County, PA, Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 138 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS81 KCTP 190521
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI JUN 19 2015
PAZ036-064>066-190630-
YORK PA-FRANKLIN PA-LANCASTER PA-ADAMS PA-
121 AM EDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 119 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER
CENTRAL AND NORTHERN ADAMS...YORK AND LANCASTER COUNTIES...MOVING
EAST AT 35 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THUNDERSTORMS WILL BE NEAR...YORKLYN...VALLEY VIEW AND WINDSOR
AROUND 125 AM EDT. YORKANA...HALLAM AND MARIETTA AROUND 130 AM EDT.
COLUMBIA...WRIGHTSVILLE AND MAYTOWN AROUND 135 AM EDT.
MOUNTVILLE...SALUNGA-LANDISVILLE AND MILLERSVILLE AROUND 140 AM EDT.
EAST PETERSBURG...LANCASTER AND LITITZ AROUND 145 AM EDT.
ROTHSVILLE AND LEACOCK AROUND 150 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ABBOTTSTOWN...
AIRVILLE...ARENDTSVILLE...ATGLEN AND BENDERSVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 245...AND
FROM MILE MARKERS 265 TO 295.
INTERSTATE 83 FROM MILE MARKERS 1 TO 39.
LAT...LON 3994 7748 4000 7737 4003 7719 4015 7703
4016 7691 4020 7693 4022 7690 4022 7685
4018 7676 4012 7672 4016 7669 4015 7669
4019 7660 4031 7615 4014 7587 4011 7594
3987 7599 3988 7600 3973 7610 3972 7756
TIME...MOT...LOC 0519Z 240DEG 49KT 3993 7671
$$
DEVOIRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 10:20 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 18, 10:20 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1020 PM EDT THU JUN 18 2015 .SYNOPSIS... HOT SUBTROPICAL RIDGE SPREADING OVER THE SOUTHERN UNITED STATES WILL KEEP NORTHERN STREAM FRONTAL SYSTEMS STALLED OUT ACROSS THE NORTHEAST AND MID ATLANTIC STATES INTO NEXT WEEK. EXPECT PERIODS OF RAIN AND THUNDERSTORMS TO OCCUR IN THIS PATTERN. && .NEAR TERM /THROUGH FRIDAY/... REGIONAL RADAR LOOP AS OF LATE EVENING SHOWS A CONCENTRATED AREA OF CONVECTION ENTERING SW PENN AT NOSE OF LL JET. NEAR TERM MDLS TRACK THIS FEATURE ACROSS THE SOUTHERN HALF OF PA OVERNIGHT. HAVE RAISED POPS ACCORDINGLY...WITH CATEGORICAL POPS PAINTED ACROSS FROM KAOO/KJST SOUTHWARD BASED ON UPSTREAM RADAR TRENDS. SLIGHT RISK OF SVR REMAINS THRU ARND 06Z FROM SOMERSET TO FULTON COUNTIES...WHERE SPC MESOANALYSIS STILL SHOWS ML CAPES NR 1000 J/KG. LATEST CONVECTION-ALLOWING MDLS INDICATE THE LIKELIHOOD OF LOCAL RAINFALL AMTS OF AROUND 1 INCH ACROSS THE SOUTHERN HALF OF THE STATE OVERNIGHT...WITH MUCH LESS IN MOST SPOTS. EXPECT A DIMINISHING CHC OF SHRA LATE TONIGHT...AS BEST LG SCALE FORCING ASSOC WITH LL JET SLIPS SOUTH OF THE MASON DIXON LINE. IT WILL BE ANOTHER WARM NIGHT IN REGION OF HIGH HUMIDITY AHEAD OF FRONT. LOWS EXPECTED TO RANGE FROM NR 60F OVR THE NW MTNS...TO ARND 70F IN THE CENTRAL/SOUTHERN COUNTIES. && .SHORT TERM /FRIDAY NIGHT/... LATEST MDL DATA STALLS COLD FRONT OUT ACROSS SOUTHERN PA ON FRIDAY. PUSH OF SLIGHTLY DRIER AIR BEHIND THE FRONT SHOULD ENSURE A DRY DAY ACROSS THE NORTHERN COUNTIES. HOWEVER...CAN/T RULE OUT AN ISOLD SHOWER ACROSS THE SOUTHERN HALF OF THE STATE. LG SCALE FORCING...AS INFERRED BY MDL 500-300MB QVEC CONV FIELDS...IS EXPECTED TO BE VERY WEAK. HOWEVER...GIVEN LINGERING LOW LVL MOISTURE/CONVERGENCE...MAY NEED TO RETAIN SLIGHT CHC POPS THRU THE DAY IN THE SOUTH. PTSUNNY SKIES AND MDL 8H TEMPS ARND 14C SHOULD TRANSLATE TO MAX TEMPS FROM THE M70S N MTNS...TO THE M80S ACROSS THE LOWER SUSQ VALLEY. COOL NIGHT FRIDAY NIGHT WITH TEMPERATURES BOTTOMING OUT IN THE 50S FOR A LARGE PART OF THE AREA AND EVEN SOME 40S IN THE NORTHERN MOUNTAINS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... HIGH PRES RIDGE FROM NEW ENGLAND DOWN THROUGH NY AND PA. REMNANTS OF BILL MOVING INTO OHIO WITH A WARM FRONT SPREADING PRECIPITATION INTO SOUTHWEST PA. CLOUDS WILL BE INCREASING IN ADVANCE OF THIS INTO THE NIGHTTIME HOURS WITH PRECIPITATION MOVING INTO WESTERN PA AND SPREADING EAST. FORECAST HAS THE CENTER OF WHAT WILL BE LEFT OF BILL MOVING EAST ALONG THE MASON-DIXON LINE AND THEN OFF THE EAST COAST BY SUNDAY EVENING. A WIDESPREAD ONE TO TWO INCHES OF RAIN IS POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WITH LESS TO THE NORTH OF HERE. HEAVY DOWNPOURS WITH ANY THUNDERSTORMS COULD PRODUCE LOCALLY HIGHER AMOUNTS AND SO THIS IS STILL A CONCERN SATURDAY NIGHT AND SUNDAY. HOWEVER...MOST OF THE RAINFALL WILL BE BENEFICIAL FOR DROUGHT RELIEF. THE MAIN CONCERN REMAINS FOR POTENTIAL OF LOCALIZED FLOODING IF THUNDERSTORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. CLOUDS AND HUMIDITY WILL LINGER BEHIND UNTIL THE COLD FRONT SWEEPS THROUGH SUNDAY NIGHT. THE FRONT MAY TRIGGER ADDITIONAL SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND NIGHT. UPR LEVEL RIDGE SETS UP OVER THE CENTRAL U.S. WITH NW FLOW ACROSS PA BEGINNING MONDAY INTO TUESDAY. MODEL UNCERTAINTY INCREASES FOR MID WEEK ON TIMING AND STRENGTH OF THE NEXT SYSTEMS. GENERALLY LOOKING AT A VIGOROUS LOW PRESSURE CENTER MOVES FROM THE GREAT LAKES INTO PA MONDAY NIGHT INTO TUESDAY MORNING SPREADING MORE SHOWERS ACROSS THE STATE. AN ASSOCIATED COLD FRONT SWEEPS THROUGH WITH WEATHER CLEARING BY TUESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR WEDNESDAY BRINGING COOLER NIGHTS AND DRIER WEATHER. BUT THE ACTIVE PATTERN CONTINUES WITH THE NEXT WAVE APPROACHING SW PA WITH A WARM FRONT AND SHOWERS POSSIBLE AGAIN ON THURSDAY. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... SCT CONVECTION FOR THIS AFTERNOON AND EVENING. MVFR TO IFR CHANCES WILL ONCE AGAIN BE POSSIBLE TONIGHT INTO TOMORROW MORNING...ESPECIALLY BFD AND JST AND ARES THAT RECEIVE ANY PRECIPITATION. VFR SHOULD DOMINATE THE FORECAST FOR FRIDAY. OUTLOOK... FRI...BCMG VFR. SAT-MON...VFR/MVFR WITH PERIODS OF SHRA/TSRA. LOCALLY +RA PSBL SAT NGT INTO EARLY SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS NEAR TERM...FITZGERALD SHORT TERM...ROSS/FITZGERALD LONG TERM...WATSON AVIATION...CERU/GARTNER
Hazardous weather outlook, Jun 18, 2:29 PM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT THU JUN 18 2015 PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-191830- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK- 229 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. MOST STORMS WILL NOT BE SEVERE...THOUGH A COUPLE STORMS WITH STRONG WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-012-037-041-042-045-046-049>053-057>059-066-191830- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 229 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 10:59 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1059 PM EDT THU JUN 18 2015
PAZ033-034-190345-
BEDFORD PA-SOMERSET PA-
1059 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND SOMERSET COUNTIES
UNTIL 1145 PM EDT...
AT 1058 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MEYERSDALE...MOVING SOUTHEAST AT 40 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAKE GORDON AROUND 1130 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ADDISON...CALLIMONT...
CASSELMAN...CONFLUENCE AND ELLERSLIE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 108 TO 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3972 7938 3974 7941 3974 7940 3976 7940
3977 7938 3978 7939 3979 7935 3982 7937
3985 7941 4015 7897 4008 7856 3972 7859
TIME...MOT...LOC 0258Z 303DEG 37KT 3988 7906
EVANEGOLocal storm report, Jun 18, 11:41 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1141 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG ROUZERVILLE 39.73N 77.52W
06/18/2015 FRANKLIN PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500173
KFSpecial weather statement, Jun 18, 11:46 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1146 PM EDT THU JUN 18 2015
PAZ028-056-057-063-065-190430-
CUMBERLAND PA-JUNIATA PA-YORK PA-DAUPHIN PA-PERRY PA-
1146 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...JUNIATA...YORK...
DAUPHIN...AND PERRY COUNTIES UNTIL 1230 AM EDT...
AT 1144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PERULACK...MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED
BETWEEN LOYSVILLE AND SHERMANSDALE...AND WAS ALSO MOVING EAST AT 30
MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
A 15 TO 20 MINUTE PERIOD OF HEAVY RAINFALL.
THE THUNDERSTORMS WILL BE NEAR...HONEY GROVE AROUND 1155 PM EDT.
COLONEL DENNING STATE PARK AROUND 1210 AM EDT. LOYSVILLE AROUND
1215 AM EDT. CARLISLE SPRINGS...SCHLUSSER AND SHERMANSDALE AROUND
1230 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BLAIN...CAPITAL CITY
AIRPORT...DAUPHIN...LANDISBURG AND NEW GERMANTOWN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 224 TO 245.
INTERSTATE 81 FROM MILE MARKERS 49 TO 72.
INTERSTATE 83 FROM MILE MARKERS 35 TO 50.
LAT...LON 4032 7773 4037 7775 4038 7775 4043 7769
4042 7678 4014 7683
TIME...MOT...LOC 0344Z 282DEG 28KT 4036 7766
DEVOIRSpecial weather statement, Jun 18, 11:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1158 PM EDT THU JUN 18 2015
PAZ034-035-190430-
BEDFORD PA-FULTON PA-
1158 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND FULTON COUNTIES
UNTIL 1230 AM EDT...
AT 1158 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WELLS TANNERY...MOVING EAST AT 30 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WELLS TANNERY...VALLEY-HI AND COALDALE AROUND 1205 AM EDT.
SIDELING HILL REST AREA...WATERFALL AND SALUVIA AROUND 1215 AM EDT.
HARRISONVILLE AROUND 1220 AM EDT.
FORT LITTLETON AND MCCONNELLSBURG AROUND 1230 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DEFIANCE AND HOPEWELL.
LAT...LON 4003 7846 4019 7839 4018 7816 4014 7808
4010 7793 4006 7787 4000 7792 3999 7792
3992 7796
TIME...MOT...LOC 0358Z 279DEG 28KT 4009 7826
KFSpecial weather statement, Jun 19, 12:36 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 AM EDT FRI JUN 19 2015
PAZ057-059-063-065-066-190500-
CUMBERLAND PA-YORK PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
1236 AM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
LANCASTER...AND LEBANON COUNTIES UNTIL 100 AM EDT...
AT 1234 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BOILING SPRINGS...MOVING EAST AT 30 MPH. ANOTHER STRONG THUNDERSTORM
WAS NEAR STEELTON AND WAS ALSO MOVING EAST AT 30 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS ALONG WITH
BRIEF HEAVY RAINFALL.
STRONG THUNDERSTORMS WILL BE NEAR... MECHANICSBURG AND DILLSBURG
AROUND 1250 AM EDT. SIDDONSBURG AROUND 1255 AM EDT.
SHIREMANSTOWN...LOWER ALLEN AND NEW CUMBERLAND AROUND 100 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITAL CITY
AIRPORT...FRANKLINTOWN...GOLDSBORO...LEWISBERRY AND MOUNT GRETNA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 230 TO 268.
INTERSTATE 81 FROM MILE MARKERS 46 TO 49.
INTERSTATE 83 FROM MILE MARKERS 24 TO 40.
INTERSTATE 283 FROM MILE MARKERS 0 TO 1.
LAT...LON 4006 7711 4006 7715 4007 7723 4021 7721
4026 7640 3999 7643
TIME...MOT...LOC 0434Z 272DEG 26KT 4017 7717
DEVOIRSpecial weather statement, Jun 19, 1:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI JUN 19 2015
PAZ036-064>066-190630-
YORK PA-FRANKLIN PA-LANCASTER PA-ADAMS PA-
121 AM EDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 119 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER
CENTRAL AND NORTHERN ADAMS...YORK AND LANCASTER COUNTIES...MOVING
EAST AT 35 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THUNDERSTORMS WILL BE NEAR...YORKLYN...VALLEY VIEW AND WINDSOR
AROUND 125 AM EDT. YORKANA...HALLAM AND MARIETTA AROUND 130 AM EDT.
COLUMBIA...WRIGHTSVILLE AND MAYTOWN AROUND 135 AM EDT.
MOUNTVILLE...SALUNGA-LANDISVILLE AND MILLERSVILLE AROUND 140 AM EDT.
EAST PETERSBURG...LANCASTER AND LITITZ AROUND 145 AM EDT.
ROTHSVILLE AND LEACOCK AROUND 150 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ABBOTTSTOWN...
AIRVILLE...ARENDTSVILLE...ATGLEN AND BENDERSVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 245...AND
FROM MILE MARKERS 265 TO 295.
INTERSTATE 83 FROM MILE MARKERS 1 TO 39.
LAT...LON 3994 7748 4000 7737 4003 7719 4015 7703
4016 7691 4020 7693 4022 7690 4022 7685
4018 7676 4012 7672 4016 7669 4015 7669
4019 7660 4031 7615 4014 7587 4011 7594
3987 7599 3988 7600 3973 7610 3972 7756
TIME...MOT...LOC 0519Z 240DEG 49KT 3993 7671
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:33 PM EDT | Special Weather Statement | CTP | Northumberland | 27 min |
| Jun 18, 10:16 PM EDT | Special Weather Statement | CTP | Mifflin | 29 min |
| Jun 18, 10:26 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jun 18, 10:59 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Jun 18, 11:46 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 44 min |
| Jun 18, 11:58 PM EDT | Special Weather Statement | CTP | Fulton | 32 min |
| Jun 19, 12:36 AM EDT | Special Weather Statement | CTP | York | 24 min |
| Jun 19, 2:41 PM EDT | Flood Watch | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 6 more | 39 hr |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.